# SDR CA090324003

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,842 hours
- Engine: Pwa PW545A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Part time: 749 hours
- Component: Apu, Honeywell
- Component part number: RE100XL
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSP OF ACFT, FUEL WAS NOTICED COMING OUT OF THE APU ENCLOSURE DRAIN MAST. APU COMPARTMENT WAS ACCESSED TO DETERMINE THE SOURCE OF THE FUEL AND IT WAS NOTED THAT THE ENCLOSURE WAS DAMP WITH FUEL. ENCLOSURE WAS CLEANED OF ALL FUEL AND COMPLETED A GROUND RUN OF APU TO DETERMINE SOURCE. DURING RUN, FUEL FROM THE MANIFOLD CONNECTION TO A SECONDARY NOZZLE WAS SPRAYING FUEL ONTO THE BURNER CAN PRODUCING SMOKE. CLOSER INSP REVEALED THAT THE LINES GOING TO THE SECONDARY NOZZLE WERE LOOSE. CONTACTED MFGS AND BOTH STATED THAT THE FUEL LINES SHOULD NOT HAVE LOOSENED AND RECOMMENDED THAT ALL FUEL NOZZLES (4 SECONDARY AND 2 PRIMARY) ALONG WITH THE MAINFOLD BE REPLACED PRIOR TO REACTIVATION OF APU. THIS IS THE SECOND OCCURANCE OF THE FUEL MANIFOLD LINE LOOSENING OFF THE FUEL NOZZLE ON THIS APU WITHIN THE LAST YEAR.
